MathSciNet Relay Station
MathSciNet bibliographic data
MR1382477 (97a:11084) 11G05 (11N45)
Fouvry, Etienne; Murty, M. Ram On the distribution of supersingular primes. Canad. J. Math. 48 (1996), no. 1, 81–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement